It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I just started my second pack of Yaz yesterday. I didn't want to go back on the pill but my derm told me I had to take a bcp with the spironolactone I'm taking for acne.
I was on Orthotricyclen for 12 years (till last year when I got off) and I had some minor side effects but it was fine.
With Yaz, I am noticing that I have been feeling pretty down a lot lately (and I NEVER had bad PMS before, not only the pill or even before I got on the pill). I had premenstrual cramps that I had never had before, and I was nauseous every day the whole first month. It's supposed to be helping clear my skin but I broke out worse on my chin before this period than I have in a long time.
Yaz has what amounts to 25mg of spironolactone in it. I take 100mg spiro (which is a diuretic) and the Yaz, and I did notice at first I was very, very tired. (I think it might be due to mild dehydration or something.) I drink as much water as I can throughout the day, and I will say the good thing is my ankles no longer swell like balloons and my stomach is flat as a board.
I'm going to give it a little more time. I am not nauseous after the first pill of this second pack, and I'm definitely much less tired* so it's possible my body is taking longer to get used to this pill.

*disclaimer: I also have Lyme Disease, which causes fatigue, but a different kind of fatigue. When I say I was tired my first month on Yaz, I am fairly sure it was due to the Yaz, because it was an entirely different kind of tired than I experience from Lyme or my Lyme medications. Lyme gives me muscle fatigue. Yaz made me just tired, almost lethargic.





All times are GMT -7. The time now is 03:49 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!